MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952808220
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 09/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that stent thrombosis occurred.The target lesion was located in the distal left anterior descending artery (lad).A 2.25 x 8 mm promus premier¿ drug eluting stent was implanted in the target lesion.At the time of the placement, the activated clotting time (act) was 320.Then, when physician was about to work on another lesion, it was noticed that there was a clot forming on the stent.A manual aspiration catheter was then used to remove the clot and the act was 208.The procedure was completed and no further patient complications were reported.The patient has been discharged and was okay.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6952474
Report Number2134265-2017-10249
Device Sequence Number16314302
Product Code NIQ
UDI-Device Identifier08714729844587
UDI-Public08714729844587
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2018
Device Model NumberH7493952808220
Device Catalogue Number39528-0822
Device Lot Number0020359749
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2017
Initial Report FDA Received Date10/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;